# SDR IPXA13M76846

- Difficulty date: January 5, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E NR 16 SLAT TRACK INBD RIB AT XFS 1004 IS CRACKED IN 2 PLACES.  REPLACED RIB IN RT WING FIXED L/E NR 16 SLAT TRACK AT XFS 1004 REF SRM 51-35-01, PG 38 AND SRM 51-33-01, PG 45.
